To cite this record:
One more facet of a mapping theorem for Lusternik Schnirelmann category
Scheerer, H.

Date: 1986
Rights: Tots els drets reservats
Language: Anglès.
Document: article ; recerca ; article ; publishedVersion
Published in: Publicacions de la Secció de Matemàtiques, V. 30 n. 1 (1986) p. 81-84, ISSN 0210-2978

4 p, 63.8 KB

The record appears in these collections:
Articles > Published articles > Publicacions de la Secció de Matemàtiques

 Record created 2009-11-17, last modified 2014-06-08

   Favorit i Compartir
QR image